Previous |  Up |  Next


Title: 1-Improvable discontinuous functions (English)
Author: Katafiasz, A.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 37
Issue: 2
Year: 1996
Pages: 29-35
Category: math
MSC: 26A15
idZBL: Zbl 0885.26004
idMR: MR1600477
Date available: 2012-10-06T00:59:58Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_037-1996-2_5.pdf 354.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo